# SDR SWIA202163084

- Difficulty date: September 24, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: REF AC MX LOG # 561123. CAPTAIN SIDE FRONT WINDSHIELD DISCOLORED ALONG THE TOP SIDE, LEFT SIDE AND BOTTOM RIGHT FROM THE COCKPIT VIEW.  ALONG THE TOP LEFT EDGE THERE APPEARS TO BE SMALL CRACKS IN THE GLASS BETWEEN THE PANES. / UPON INSPECTION OF CA SIDE WINDSHIELD FOUND AFT EDGE INTERIOR DELAMINATION MEASURING 0.5 IN FROM I BEAM AND SLIGHT DISCOLORATION MEASURING 0.75 IN FROM I BEAM WITH A MAXIMUM ALLOWABLE DELAMINATION OF 2 INCHES FROM EDGE PER AMM 56-11-01. DELAMINATION IS CURRENTLY WITHIN ALLOWABLE LIMITS AND DOES NOT COMPROMISE WINDSHIELD INTEGRITY. / C: MCI     (C-CHECK RO 12/07/2021)    REPLACED CO-PILOT SIDE FRONT WINDSHIELD WITH NEW. REF CRJ700 AMM 56-11-01-400-801-A01. ALL CHECKS GOOD. COMPLIED WITH TASK CARD 56-220-1000-SKY.
